MathSciNet Relay Station
MathSciNet bibliographic data
MR1343723 (96g:20003) 20C05 (16S34)
Sandling, Robert The modular group algebra problem for metacyclic $p$-groups. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1347–1350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement